On the continued Erlang loss function

A.A. Jagers, Erik A. van Doorn

    Research output: Contribution to journalArticleAcademic

    56 Citations (Scopus)
    103 Downloads (Pure)

    Abstract

    We prove two fundamental results in teletraffic theory. The first is the frequently conjectured convexity of the analytic continuation B(x, a) of the classical Erlang loss function as a function of x, x 0. The second is the uniqueness of the solution of the basic set of equations associated with the ‘equivalent random method’.
    Original languageUndefined
    Pages (from-to)43-46
    JournalOperations research letters
    Volume5
    Issue number1
    DOIs
    Publication statusPublished - 1986

    Keywords

    • IR-69738

    Cite this